# SDR FDEA202303260553

- Difficulty date: March 26, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H LOWER HORIZONTAL FILLET PANEL LIGHT SURFACE CORROSION AT APPROX. STATION 2123,   LONGERON 33R.   INSTALLED FABRICATED DOUBLER IAW E.A.1-5330-T0373990.  BLENDED OUT CORROSION REF MD11 SRM 53-00-00-2R FIGURE 202 SHEET 03.    *MAJOR REPAIR*
